Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2015, 4:16 PM EDT for Muscogee County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 9, 2015, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 78 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WWUS82 KFFC 092016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE JUN 9 2015
GAZ089-092045-
MUSCOGEE GA-
416 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MUSCOGEE COUNTY
UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS...MOVING EAST AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 1.5 INCHES CAN BE EXPECTED ACROSS
MUSCOGEE COUNTY...INCLUDING AREAS AROUND COLUMBUS...BIBB
CITY...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN ISLAND
HILLS...FLAT ROCK...ROSE HILL...AVONDALE...CARTER ACRES... BENNING
PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...SAINT MARYS
HILLS AND LAUREL HILLS.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND
THE VEHICLE IN FRONT OF YOU.
LAT...LON 3254 8478 3238 8499 3239 8499 3240 8498
3241 8498 3242 8496 3244 8497 3245 8500
3250 8500 3252 8501 3259 8507
TIME...MOT...LOC 2015Z 287DEG 12KT 3251 8499
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:57 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 9, 3:57 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT TUE JUN 9 2015 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE CWA AGAIN THIS AFTERNOON...PRIMARILY IN CENTRAL GEORGIA AHEAD OF A SURFACE FRONT. WITH PLENTY OF HEAT AND RESULTANT INSTABILITY ACROSS THE AREA SOME OF THE STORMS HAVE REACHED SEVERE LIMITS. THESE SHOWERS AND STORMS WILL CONTINUE THROUGH THE EVENING HOURS BEFORE BEGINNING TO DIMINISH AFTER SUNSET. SOME ISOLATED SHOWERS AND A COUPLE STORMS COULD LINGER TONIGHT IN CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TOMORROW AS THE WEAKENING FRONT WILL BE STATIONARY AND PROVIDE FOCUS FOR DEVELOPMENT IN CENTRAL GEORGIA. CANNOT RULE OUT SOME STRONG STORMS ACROSS IN THIS VICINITY ONCE AGAIN DURING THE HEATING IN THE AFTERNOON AND EVENING HOURS WEDNESDAY. TEMPERATURES WILL NOT BE TOO FAR ABOVE AVERAGE...THOUGH IT WILL FEEL QUITE MUGGY. RW .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES WERE MADE TO THE EXTENDED. RIDGE GRADUALLY BUILDS IN THROUGH THE END OF THE PERIOD. PATTERN BECOMES MORE DIURNAL FROM THE END OF THE WEEK AND BEYOND. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && LONG TERM /338 AM EDT TUE JUN 9 2015 /... NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE... STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN CHANCES. 39 AVIATION... 18Z UPDATE... PRIMARILY SCATTERED CU ACROSS THE AREA THIS AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON WITH SOME PERHAPS ENCROACHING ON THE AIRPORT. OUTSIDE OF ANY SHOWERS OR STORMS...SOUTHWEST WINDS OF 5-10 KTS WILL PREVAIL FROM DECREASING AFTER SUNSET. CONFIDENCE... HIGH CONFIDENCE ON WINDS...LOW TO MEDIUM CONFIDENCE ON THUNDERSTORM POTENTIAL. HIGH CONFIDENCE OVERNIGHT. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 88 69 89 / 30 30 20 40 ATLANTA 70 86 71 87 / 30 40 30 50 BLAIRSVILLE 62 83 64 83 / 20 20 20 50 CARTERSVILLE 67 87 68 87 / 20 30 20 50 COLUMBUS 69 86 70 89 / 40 50 30 50 GAINESVILLE 68 85 69 86 / 20 20 20 50 MACON 68 88 69 90 / 40 40 30 50 ROME 67 88 68 88 / 20 20 20 50 PEACHTREE CITY 68 86 69 87 / 30 50 30 50 VIDALIA 71 89 71 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....41 AVIATION...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1229 PM EDT TUE JUN 9 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1229 PM EDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS. DISCUSSION... A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 9, 3:43 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUN 9 2015
GAZ036>038-047-049-050-092015-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WALTON GA-
343 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND WALTON COUNTIES
UNTIL 415 PM EDT...
AT 342 PM EDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM OVER
BISHOP...OR NEAR WATKINSVILLE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN...OGLETHORPE...OCONEE...GREENE...CLARKE AND
WALTON COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENSBORO...WATKINSVILLE...LEXINGTON...UNION POINT...CRAWFORD...
NORTH HIGH SHOALS...BOSTWICK...WOODVILLE...GOOD HOPE...BISHOP...
MAXEYS...WHITEHALL...ATHENS-CLARKE COUNTY (BALANCE)...STEPHENS...
PENFIELD...BARNETT SHOALS...FARMINGTON...WRAYSWOOD...STATE BOTANICAL
GARDEN OF GA AND APALACHEE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3375 8295 3373 8296 3369 8300 3367 8296
3365 8296 3362 8298 3362 8300 3361 8299
3358 8332 3376 8363 3392 8346 3387 8295
TIME...MOT...LOC 1942Z 282DEG 19KT 3382 8340Special weather statement, Jun 9, 3:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 9 2015
GAZ061-073-074-092030-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
359 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF MILLEDGEVILLE...MOVING
EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEEPSTEP AND OTHER
AREAS EAST OF MILLEDGEVILLE.
LAT...LON 3296 8304 3298 8312 3300 8312 3301 8315
3300 8315 3300 8316 3299 8317 3300 8319
3313 8315 3310 8300 3302 8297
TIME...MOT...LOC 1957Z 283DEG 12KT 3305 8311Special weather statement, Jun 9, 4:06 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUN 9 2015
GAZ053-092030-
COWETA GA-
406 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN COWETA COUNTY UNTIL 430 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF NEWNAN...MOVING
SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS COWETA COUNTY THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NEWNAN...
MORELAND...EAST NEWNAN...MADRAS AND THOMAS CROSSROADS.
LAT...LON 3337 8495 3348 8476 3341 8462 3332 8467
3326 8481
TIME...MOT...LOC 2006Z 300DEG 13KT 3341 8476Special weather statement, Jun 9, 4:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 412 PM EDT TUE JUN 9 2015 GAZ080-081-092045- TAYLOR GA-CRAWFORD GA- 412 PM EDT TUE JUN 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR AND CRAWFORD COUNTIES UNTIL 445 PM EDT... AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR ROBERTA...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBERTA... HORNS...FICKLING MILL AND KNOXVILLE. LAT...LON 3265 8419 3274 8416 3274 8390 3257 8398 TIME...MOT...LOC 2011Z 276DEG 12KT 3270 8409
Special weather statement, Jun 9, 4:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT TUE JUN 9 2015
GAZ051-062-092100-
TALIAFERRO GA-WARREN GA-
412 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO AND WARREN COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TALIAFERRO AND WARREN COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...LYNEVILLE...
MESENA...SANDY CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...BARNETT
AND CADLEY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. MINOR FLOODING FROM HEAVY DOWNPOUR
RAIN IS ALSO POSSIBLE.
LAT...LON 3349 8299 3354 8300 3367 8295 3366 8290
3364 8287 3365 8284 3364 8279 3361 8275
3362 8269 3360 8269 3360 8266 3361 8265
3346 8259 3341 8255 3337 8255 3335 8253
TIME...MOT...LOC 2012Z 285DEG 16KT 3353 8284Special weather statement, Jun 9, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT TUE JUN 9 2015
GAZ089-092045-
MUSCOGEE GA-
416 PM EDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MUSCOGEE COUNTY
UNTIL 445 PM EDT...
AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COLUMBUS...MOVING EAST AT 15 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 1.5 INCHES CAN BE EXPECTED ACROSS
MUSCOGEE COUNTY...INCLUDING AREAS AROUND COLUMBUS...BIBB
CITY...EDGEWOOD...KENWOOD...VISTA TERRACE...GREEN ISLAND
HILLS...FLAT ROCK...ROSE HILL...AVONDALE...CARTER ACRES... BENNING
PARK...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...SAINT MARYS
HILLS AND LAUREL HILLS.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU AND
THE VEHICLE IN FRONT OF YOU.
LAT...LON 3254 8478 3238 8499 3239 8499 3240 8498
3241 8498 3242 8496 3244 8497 3245 8500
3250 8500 3252 8501 3259 8507
TIME...MOT...LOC 2015Z 287DEG 12KT 3251 8499The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:00 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Jun 8, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 51 min |
| Jun 8, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 50 min |
| Jun 8, 8:27 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Jun 8, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 43 min |
| Jun 8, 8:38 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Jun 8, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 52 min |
| Jun 8, 8:57 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 33 min |
| Jun 8, 9:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 9, 1:29 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 61 min |
| Jun 9, 2:34 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 41 min |
| Jun 9, 3:04 AM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 9, 3:18 AM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Jun 9, 3:42 AM EDT | Special Weather Statement | FFC | Fannin | 48 min |
| Jun 9, 3:53 AM EDT | Special Weather Statement | FFC | Cherokee | 22 min |
| Jun 9, 4:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Jun 9, 4:12 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 63 min |
| Jun 9, 4:18 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 42 min |
| Jun 9, 4:48 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 27 min |
| Jun 9, 4:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 47 min |
| Jun 9, 5:17 AM EDT | Special Weather Statement | FFC | Banks, Hall, White | 58 min |
| Jun 9, 5:41 AM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jun 9, 6:19 AM EDT | Special Weather Statement | FFC | Fannin | 56 min |
| Jun 9, 6:22 AM EDT | Special Weather Statement | FFC | Hall | 53 min |
| Jun 9, 6:36 AM EDT | Special Weather Statement | FFC | Gilmer | 39 min |
| Jun 9, 6:46 AM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jun 9, 6:56 AM EDT | Special Weather Statement | FFC | Murray | 49 min |
| Jun 9, 7:11 AM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 64 min |
| Jun 9, 7:26 AM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Jun 9, 7:32 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 58 min |
| Jun 9, 7:38 AM EDT | Special Weather Statement | FFC | DeKalb | 37 min |
| Jun 9, 7:57 AM EDT | Special Weather Statement | FFC | Fannin, Union | 33 min |
| Jun 9, 9:20 AM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jun 9, 1:00 PM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Jun 9, 1:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 52 min |
| Jun 9, 1:30 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 30 min |
| Jun 9, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Jun 9, 1:57 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 48 min |
| Jun 9, 2:14 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 61 min |
| Jun 9, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 42 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Wilkes | 49 min |
| Jun 9, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Upson | 42 min |
| Jun 9, 2:39 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 51 min |
| Jun 9, 2:48 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Jun 9, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Upson | 53 min |
| Jun 9, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 39 min |
| Jun 9, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale | 50 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jun 9, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 47 min |
| Jun 9, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 23 min |
| Jun 9, 3:39 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 9, 3:43 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 32 min |
| Jun 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Rockdale | 53 min |
| Jun 9, 3:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jun 9, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 44 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 9, 4:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 9, 4:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 9, 4:31 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 29 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 9, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 48 min |
| Jun 9, 4:45 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 30 min |
| Jun 9, 4:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 9, 5:16 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 9, 5:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 59 min |
| Jun 9, 5:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jun 9, 5:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 9, 5:48 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jun 9, 6:05 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 25 min |
| Jun 9, 6:28 PM EDT | Special Weather Statement | FFC | Paulding | 47 min |
| Jun 9, 6:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 9, 6:59 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 9, 7:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.